# SDR COMA0160924

- Difficulty date: November 23, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,977 hours, 17,444 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Actuator
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT #5902. GER DISAGREE WARNING - NLG INDICATED UNSAFE.  NLG THEN INDICATED DOWN AND LOCK DURING GO AROUND.ADJUSTED THE NLG DOORS ACTUATOR AND MECHANISM.  SYSTEM OPERATED NORMALLY.
